# SDR AALA202107068969

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 65,487 hours, 24,705 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN GEAR WAS LOWERED FOR LANDING .WE GOT ECAM LG DOORS NOT CLOSED. WE ALSO HAD ONE RED AND ONE GREEN NOSE GEAR INDICATION . AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY AND UPON LANDING WAS ABLE TO CLEAR THE RUNWAY BEFORE LOOSING NOSE WHEEL STEERING. THE AIRCRAFT WAS TOWED TO THE GATE FORM THE TAXI WAY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
